Items where Author is "Pálvölgyi, Dömötör"
Group by: Item Type | No Grouping Number of items: 58. ArticleFrankl, Péter and Pach, János and Pálvölgyi, Dömötör (2024) Odd-sunflowers. JOURNAL OF COMBINATORIAL THEORY SERIES A, 206. ISSN 0097-3165 Ackerman, Eyal and Keszegh, Balázs and Pálvölgyi, Dömötör (2024) On tangencies among planar curves with an application to coloring L-shapes. EUROPEAN JOURNAL OF COMBINATORICS, 121. No. 103837. ISSN 0195-6698 (In Press) Ágoston, Péter and Damásdi, Gábor and Keszegh, Balázs and Pálvölgyi, Dömötör (2024) Orientation of convex sets. ELECTRONIC JOURNAL OF COMBINATORICS. ISSN 1097-1440 Frankl, Nóra and Hubai, Tamás and Pálvölgyi, Dömötör (2023) Almost-Monochromatic Sets and the Chromatic Number of the Plane. DISCRETE AND COMPUTATIONAL GEOMETRY. ISSN 0179-5376 (In Press) Gerbner, Dániel and Keszegh, Balázs and Lenger, Dániel Antal and Nagy, Dániel and Pálvölgyi, Dömötör and Patkós, Balázs and Vizer, Máté and Wiener, Gábor (2023) On graphs that contain exactly k copies of a subgraph, and a related problem in search theory. DISCRETE APPLIED MATHEMATICS, 341. pp. 196-203. ISSN 0166-218X Gerbner, Dániel and Methuku, Abhishek and Nagy, Dániel and Pálvölgyi, Dömötör and Tardos, Gábor and Vizer, Máté (2023) Turán problems for edge-ordered graphs. JOURNAL OF COMBINATORIAL THEORY SERIES B, 160. pp. 66-113. ISSN 0095-8956 Keszegh, Balázs and Pálvölgyi, Dömötör (2023) The number of tangencies between two families of curves. COMBINATORICA. ISSN 0209-9683 Keller, Chaya and Keszegh, Balázs and Pálvölgyi, Dömötör (2022) On the Number of Hyperedges in the Hypergraph of Lines and Pseudo-Discs. ELECTRONIC JOURNAL OF COMBINATORICS, 29 (3). ISSN 1097-1440 Damásdi, Gábor and Pálvölgyi, Dömötör (2022) Realizing an m-Uniform Four-Chromatic Hypergraph with Disks. COMBINATORICA. ISSN 0209-9683 Damásdi, Gábor and Pálvölgyi, Dömötör (2022) Three-chromatic geometric hypergraphs. LEIBNIZ INTERNATIONAL PROCEEDINGS IN INFORMATICS, 224. ISSN 1868-8969 Ackerman, Eyal and Keszegh, Balázs and Pálvölgyi, Dömötör (2021) Coloring Delaunay-edges and their generalizations. COMPUTATIONAL GEOMETRY-THEORY AND APPLICATIONS, 96. ISSN 0925-7721 Frankl, Péter and Pach, János and Pálvölgyi, Dömötör (2021) Exchange Properties of Finite Set-Systems. TRENDS IN MATHEMATICS, 14. pp. 617-624. ISSN 2297-0215 Pálvölgyi, Dömötör (2021) Exponential Lower Bound for Berge-Ramsey Problems. GRAPHS AND COMBINATORICS. ISSN 0911-0119 Keszegh, Balázs and Lemons, Nathan and Martin, Ryan R. and Pálvölgyi, Dömötör and Patkós, Balázs (2021) Induced and Non-Induced Poset Saturation Problems. JOURNAL OF COMBINATORIAL THEORY, SERIES A, 184. pp. 1-20. ISSN 0097-3165 (print); 1096-0899 (online) Ganor, Anat and Karthik, C. S. and Pálvölgyi, Dömötör (2021) On Communication Complexity of Fixed Point Computation. ACM TRANSACTIONS ON ECONOMICS AND COMPUTATION, 9 (4). ISSN 2167-8375 Zhelezov, Dmitrii and Pálvölgyi, Dömötör (2021) Query complexity and the polynomial Freiman–Ruzsa conjecture. ADVANCES IN MATHEMATICS, 392. ISSN 0001-8708 Damásdi, Gábor and Gerbner, Dániel and Katona, Gyula and Keszegh, Balázs and Lenger, Dániel and Methuku, Abhishek and Nagy, Dániel and Pálvölgyi, Dömötör and Patkós, Balázs and Vizer, Máté and Wiener, Gábor (2020) Adaptive Majority Problems for Restricted Query Graphs and for Weighted Sets. DISCRETE APPLIED MATHEMATICS. ISSN 0166-218X Keszegh, Balázs and Pálvölgyi, Dömötör (2020) Aligned plane drawings of the generalized Delaunay-graphs for pseudo-disks. JOURNAL OF COMPUTATIONAL GEOMETRY, 11 (1). pp. 354-370. ISSN 1920-180X Nora, Frankl and Hubai, Tamás and Pálvölgyi, Dömötör (2020) Almost-monochromatic sets and the chromatic number of the plane. LEIBNIZ INTERNATIONAL PROCEEDINGS IN INFORMATICS, 164. ISSN 1868-8969 Gyárfás, András and Pálvölgyi, Dömötör and Patkós, Balázs and Wales, Matthew (2020) Distribution of colors in Gallai colorings. EUROPEAN JOURNAL OF COMBINATORICS, 86. ISSN 0195-6698 Pálvölgyi, Dömötör (2020) Radon numbers grow linearly. LEIBNIZ INTERNATIONAL PROCEEDINGS IN INFORMATICS, 164. ISSN 1868-8969 Gerbner, Dániel and Methuku, Abhishek and Nagy, Dániel and Pálvölgyi, Dömötör and Tardos, Gábor and Vizer, Máté (2020) Turán problems for Edge-ordered graphs. ACTA MATHEMATICA UNIVERSITATIS COMENIANAE, 88. pp. 717-722. ISSN 0862-9544 Pálvölgyi, Dömötör (2020) The range of non-linear natural polynomials cannot be context-free. KYBERNETIKA, 56 (4). pp. 722-726. ISSN 0023-5954 Damásdi, Gábor and Gerbner, Dániel and Katona, Gyula and Methuku, Abhishek and Keszegh, Balázs and Lenger, Dániel and Nagy, Dániel and Pálvölgyi, Dömötör and Patkós, Balázs and Vizer, Máté and Wiener, Gábor (2019) Adaptive majority problems for restricted query graphs and for weighted sets. ACTA MATHEMATICA UNIVERSITATIS COMENIANAE, 88 (3). pp. 601-609. ISSN 0862-9544 Damásdi, Gábor and Gerbner, Dániel and Katona, Gyula and Keszegh, Balázs and Lenger, Dániel and Methuku, Abhishek and Nagy, Dániel and Pálvölgyi, Dömötör and Patkós, Balázs and Vizer, Máté and Wiener, Gábor (2019) Adaptive Majority Problemsfor Restricted Query Graphsand for Weighted Sets. ACTA MATHEMATICA UNIVERSITATIS COMENIANAE, 88 (3). pp. 601-609. ISSN 0862-9544 Gerbner, Dániel and METHUKU, A. and NAGY, D.T. and Pálvölgyi, Dömötör and Tardos, Gábor and Vizer, Máté (2019) EDGE ORDERED TURAN PROBLEMS. ACTA MATHEMATICA UNIVERSITATIS COMENIANAE, 88 (3). pp. 717-722. ISSN 0862-9544 Keszegh, Balázs and Pálvölgyi, Dömötör (2019) An abstract approach to polychromatic coloring: shallow hitting sets in ABA-free hypergraphs and pseudohalfplanes. JOURNAL OF COMPUTATIONAL GEOMETRY, 10 (1). pp. 1-26. ISSN 1920-180X Pálvölgyi, Dömötör and Tardos, Gábor (2018) Unlabeled Compression Schemes Exceeding the VC-dimension. DISCRETE APPLIED MATHEMATICS. pp. 1-9. ISSN 0166-218X Pálvölgyi, Dömötör (2018) Weak embeddings of posets to the boolean lattice. DISCRETE MATHEMATICS AND THEORETICAL COMPUTER SCIENCE, 20 (1). ISSN 1462-7264 Gerbner, Dániel and Keszegh, Balázs and Pálvölgyi, Dömötör and Günter, Rote and Wiener, Gábor (2017) Search for the end of a path in the d-dimensional grid and in other graphs. ARS MATHEMATICA CONTEMPORANEA, 12 (2). pp. 301-314. ISSN 1855-3966 Gerbner, Dániel and Keszegh, Balázs and Pálvölgyi, Dömötör and Patkós, Balázs and Vizer, Máté and Wiener, Gábor (2016) Finding a non-minority ball with majority answers. DISCRETE APPLIED MATHEMATICS, 219 (11). pp. 18-31. ISSN 0166-218X Cicalese, Ferdinando and Keszegh, Balázs and Lidicky, Bernard and Pálvölgyi, Dömötör and Valla, Tomáš (2016) On the tree search problem with non-uniform costs. THEORETICAL COMPUTER SCIENCE, 647. pp. 22-32. ISSN 0304-3975 Erdős, Péter and Pálvölgyi, Dömötör and Tardif, C. and Tardos, Gábor (2016) Regular families of forests, antichains and duality pairs of relational structures. COMBINATORICA. ISSN 0209-9683 (In Press) Gerbner, Dániel and Keszegh, Balázs and Palmer, Cory and Pálvölgyi, Dömötör (2016) Topological orderings of weighted directed acyclic graphs. INFORMATION PROCESSING LETTERS, 116 (9). pp. 564-568. ISSN 0020-0190 Pach, János and Pálvölgyi, Dömötör (2016) Unsplittable coverings in the plane. ADVANCES IN MATHEMATICS, 302. pp. 433-457. ISSN 0001-8708 Gerbner, Dániel and Keszegh, Balázs and Pálvölgyi, Dömötör and Patkós, Balázs and Vizer, Máté and Wiener, Gábor (2015) Finding a majority ball with majority answers. ELECTRONIC NOTES IN DISCRETE MATHEMATICS, 49. megj. alatt. ISSN 1571-0653 (Submitted) Keszegh, Balázs and Pálvölgyi, Dömötör (2015) More on decomposing coverings by octants. Journal of Computational Geometry, 6 (1). pp. 300-315. ISSN 1920-180X, ESSN: 1920-180X Keszegh, Balázs and Lemons, Nathan and Pálvölgyi, Dömötör (2015) Online and Quasi-online Colorings of Wedges and Intervals. ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS, 1 (1). pp. 1-21. ISSN 0167-8094 Gerbner, Dániel and Keszegh, Balázs and Pálvölgyi, Dömötör and Rote, Günter and Wiener, Gábor (2015) Search for the end of a path in the d-dimensional grid and in other graphs. Ars Mathematica Contemporanea. (In Press) Keszegh, Balázs and Pálvölgyi, Dömötör (2014) Convex Polygons are Self-Coverable. Discrete & Computational Geometry, 51 (4). pp. 885-895. ISSN 0179-5376 Pálvölgyi, Dömötör and Gyárfás, András (2014) Domination in transitive colorings of tournaments. JOURNAL OF COMBINATORIAL THEORY SERIES B (107). pp. 1-11. ISSN 0095-8956 Keszegh, Balázs and Pálvölgyi, Dömötör (2014) Octants are Cover Decomposable into Many Coverings. COMPUTATIONAL GEOMETRY-THEORY AND APPLICATIONS, 47 (5). pp. 585-588. ISSN 0925-7721 Keszegh, Balázs and Pálvölgyi, Dömötör (2014) Octants are cover-decomposable into many coverings. Computational Geometry, 47 (5). pp. 585-588. ISSN 09257721 Gerbner, Dániel and Katona, Gyula and Pálvölgyi, Dömötör and Patkós, Balázs (2013) Majority and plurality problems. DISCRETE APPLIED MATHEMATICS, 161 (6). pp. 813-818. ISSN 0166-218X Keszegh, Balázs and Lemons, Nathan and Pálvölgyi, Dömötör (2013) Online and quasi-online colorings of wedges and intervals. LECTURE NOTES IN COMPUTER SCIENCE, 7741. pp. 292-306. ISSN 0302-9743 Gerbner, Dániel and Keszegh, Balázs and Lemons, Nathan and Palmer, Cory and Pálvölgyi, Dömötör and Patkós, Balázs (2013) Saturating Sperner families. GRAPHS AND COMBINATORICS, 29 (5). pp. 1355-1364. ISSN 0911-0119 Cheilaris, Panagiotis and Keszegh, Balázs and Pálvölgyi, Dömötör (2013) Unique-Maximum and Conflict-Free Coloring for Hypergraphs and Tree Graphs. SIAM Journal on Discrete Mathematics, 27 (4). pp. 1775-1787. ISSN 0895-4801 Gács, András and Héger, Tamás and Nagy, Zoltán Lóránt and Pálvölgyi, Dömötör (2010) Permutations, hyperplanes and polynomials over finite fields. FINITE FIELDS AND THEIR APPLICATIONS, 16 (5). pp. 301-314. ISSN 1071-5797 Book SectionDamásdi, Gábor and Frankl, Nóra and Pach, János and Pálvölgyi, Dömötör (2023) Monochromatic Configurations on a Circle. In: Proceedings of the 12th European Conference on Combinatorics, Graph Theory and Applications. Masaryk University, Brno, pp. 320-327. ISBN 978-80-280-0344-9 Frankl, Péter and Pach, János and Pálvölgyi, Dömötör (2023) Odd-Sunflowers. In: Proceedings of the 12th European Conference on Combinatorics, Graph Theory and Applications. Masaryk University, Brno, pp. 441-449. ISBN 978-80-280-0344-9 Biró, Péter and Kern, Walter and Pálvölgyi, Dömötör and Paulusma, Daniel (2019) Generalized Matching Games for International Kidney Exchange. In: Proceedings of the 18th International Conference on Autonomous Agents and MultiAgent Systems (AAMAS 2019). International Foundation for Autonomous Agents and Multiagent Systems, Waterloo (CAN), pp. 413-421. ISBN 978-1-4503-6309-9 Keszegh, Balázs and Pálvölgyi, Dömötör (2017) Proper coloring of geometric hypergraphs. In: 33rd International Symposium on Computational Geometry, SoCG 2017. Leibniz International Proceedings in Informatics, LIPIcs (77). Schloss Dagstuhl Leibniz-Zentrum für Informatik, Dagstuhl, pp. 471-4715. ISBN 9783959770385 Cicalese, F. and Keszegh, Balázs and Lidicky, Bernard and Pálvölgyi, Dömötör and Valla, Tomáš (2016) On the tree search problem with non-uniform costs. In: Graph-Theoretic Concepts in Computer Science. Lecture Notes in Computer Science (9224). Springer, Berlin, pp. 90-102. ISBN 978-3-662-53173-0 Keszegh, Balázs and Pálvölgyi, Dömötör (2016) An abstract approach to polychromatic coloring. In: Graph-Theoretic Concepts in Computer Science. Lecture Notes in Computer Science (9224). Springer, Berlin, pp. 266-280. ISBN 978-3-662-53173-0 Pach, János and Pálvölgyi, Dömötör and Tóth, Géza (2014) Survey on Decomposition of Multiple Coverings. In: Geometry - Intuitive, Discrete, and Convex. Bolyai Society Mathematical Studies (24). Springer, pp. 219-257. MonographLovász, László and Bárász, Mihály and Bezdek, Károly and Böröczky, Károly and Csikós, Balázs and Csóka, Endre and Elekes, György and Fancsali, Szabolcs and Gács, András and Geleji, János and Grolmusz, Vince and Gyenes, Zoltán and Héger, Tamás and Horváth, Gábor and Iván, Gábor and Jordán, Tibor and Károlyi, Gyula and Király, Tamás and Király, Zoltán and Kiss, György and Kovácsné Becker, Johanna Cecília and Kun, Gábor and Laczkovich, Miklós and Lippner, Gábor and Miklós, Zoltán and Nagy, Dániel and Ördög, Rafael and Pach, Péter Pál and Pálvölgyi, Dömötör and Pap, Júlia and Patkós, Balázs and Pluhár, Gabriella and Sikolya, Eszter and Szabadka, Zoltán and Szabó, Csaba and Szakács, László and Sziklai, Péter and Szőnyi, Tamás and Végh, László and Vértesi, Vera and Vesztergombi, Katalin and Weiner, Zsuzsanna (2012) Diszkrét és folytonos: a gráfelmélet, algebra, analízis és geometria találkozási pontjai = Discrete and Continuous: interfaces between graph theory, algebra, analysis and geometry. Project Report. OTKA. Conference or Workshop ItemCicalese, F. and Keszegh, Balázs and Lidicky, Bernard and Pálvölgyi, Dömötör and Valla, Tomás (2015) On the Tree Search Problem with Non-uniform Costs. In: 41st International Workshop on Graph-Theoretic Concepts in Computer Science, 2015. June 17-19., Munich, Germany. Keszegh, Balázs and Pálvölgyi, Dömötör (2015) An abstract approach to polychromatic coloring: shallow hitting sets in ABA-free hypergraphs and pseudohalfplanes. In: 21st International Workshop on Graph-Theoretic Concepts in Computer Science, 2015. June 17-19., Munich, Germany. (In Press) |